Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I know this belongs in the Accutane section (well, in the sub section of one of the categories; don't remember the name of the main category), but I feel as if I'd get more responses in this section (the section I'm most active in) than in the other section. Mods, if you feel a need to put it there, feel free to do so. I just want people to see this.

Anyways, I've been on Accutane for 40 days now. Now, I haven't looked in the mirror in 9 days (since last Sunday), but the last time I looked, my face looked the same it always had and there was no results so far into the Accutane treatment. And even now, I'm still getting pimples on a regular basis as I always did (I don't have to look in the mirror to FEEL my face and feel the pimples surfacing and the ones that are already there Lol). Is this the Accutane bringing everything to the surface (as I've read it does) and that it's "getting worse before it gets better"? Or is it something else and should I be concerned that the Accutane isn't working? When did Accutane start to work for you all?? I'm asking the Accutane users (or the ones who've previously taken it) just to clarify. But if you're pretty knowledgeable about Accutane even if you're not on it (or haven't been on it), please give your input.

Also, I'd like to hear what you guys (the Accutane users) experienced while on Accutane. I mean as in for your skin (dry lips, dry skin, etc.) and emotionally (like depression). The only 2 things I have experienced while on 'Tane is Dry Skin (not as dry now) and Dry Lips. And I haven't felt a change emotionally at all. But I am losing optimism as to how well 'Tane works. It's been 40 days ... you would think Accutane would of had SOME results by now, wouldn't you? Maybe it takes more time for it to show results? I really don't know. Lol. That's why I'm here asking you guys. haha.

But thanks for reading guys. Be sure to leave feedback. Thanks. smile.png

OH, I'M ON 40 MG. ONCE A DAY. SORRY I FORGOT THAT.

Edited by Kody_R_F

Share this post


Link to post
Share on other sites

Haaaay, what dosage are you on a day?? I'm on my second course, the first time around I got no initial breakout but i didn't start seeing proper effects until I had been on it around 2 months. By then I was pretty impressed, i was completley clear and the condition of my skin in general was better (apart from the dryness obv). But this time around is different i've been on it just over a month and although my skin in general has imporved I suffered an initial breakout (which wasn't too bad but annoying) and im still kinda breakin out. Emotionally i'm fine, apparantly the dperession is not as high as everyone makes out.

Share this post


Link to post
Share on other sites

Hmm i'm at the end of my third month now and i started to see improvement in my second month i think. So 40 days is not that far in and some people only start to clear at the end of their course. I wouldn't assume it's not working just yet :)

Share this post


Link to post
Share on other sites

Well i am currently on my second course of accutane. My acne was moderate the first course and active on my forehead, nose, cheeks(close to my nose...not at hairline), and on chin. My experience on my first course was so so...i had a bad initial breakout. About three months into it i was pretty dry and nothing new really came up.I took a second course because about a year after i was done with my first course i randomly started to get severe breakouts on my jawline and cheeks(near hairline) which was uncommon and also a different area than where i had it before. I am currently starting my fourth month on 50 mg. I am so so on dryness and some mood swings according to my family and boyfriend but i am a girl lol. I know you said you are forty days into the course so that is about a month and half. I say give it time and stay optimistic. Also i heard an interesting fact today from a lady that works with me. Her son has very severe acne and is on his second month of accutane. He is still enduring the initial breakout but he has been taking an anti-inflammatory medication for his back which has been reducing the redness and severeness of the bumbs and cysts on his face. He actually was off of the medication for a couple weeks and his redness was sever again and he went back on the medication and it calmed down. Idk if this is something you could consider if your acne is severe and the breakout is very bad. I just heard today so im not sure if it really does help or it depends on the person.

But really stick with it! i know forty days sounds like a lot time but honestly thats only about maybe a sixth of the time your going to be on accutane if your on a normal six month course. So you still have time for it to do its magic. And also your next derm appointment he might bumb you on mgs so that could help get rid of acne. But trust your derm and trust accutane and let it run its course!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×